# SDR IPXA2022021779115

- Difficulty date: February 4, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,703 hours, 24,501 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N71301
- Condition: Corroded
- Location: L/H Wtb Fr 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CL/H SIDE FWD WING TO BODY @ STA 900 SUPPORT FRAME HAS CORROSION. DEEMED OUT OF LIMITS PER SRM 53-00-71-1A-A DETAIL I NOTE D.REMOVED DAMAGED SECTION AND SPLICED IN REPLACEMENT FRAME SEGMENT PER SRM 51-70-12-0G
